# SDR SCNA20220427037

- Difficulty date: March 6, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 65,425 hours, 24,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE WAS FOUND UNMOUNTED. RESOLUTION: REINSTALLED 2L SLIDE DOOR PER AMM 25-66-01 OPS CHECK GOOD OK FOR SERVICE
